Skein theory and the Murphy operators



Morton, HR ORCID: 0000-0002-8524-2695
(2002) Skein theory and the Murphy operators. JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, 11 (4). 475 - 492.

[img] Text
morton_skeintheoryandthemurphyoperators.pdf - Unspecified

Download (184kB)
Item Type: Article
Uncontrolled Keywords: skein theory, Murphy operators, power sums, symmetric functions, annulus, Hecke algebras
Depositing User: Symplectic Admin
Date Deposited: 22 Apr 2016 14:10
Last Modified: 01 Jun 2021 01:10
DOI: 10.1142/S0218216502001767
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3000533